# SDR CALA2025060405268

- Difficulty date: June 4, 2025
- Submitted: June 4, 2025
- Operation: Air carrier
- Aircraft: N14107
- Make and model: Boeing 757224
- Aircraft serial: 27297
- Aircraft time: 113,882 hours, 26,734 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Module
- Part number: 257T110315
- Part serial: D00916
- Condition: Faulted
- Location: Zone 700
- Part time: 18,939 hours, 4,146 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LDG GEAR MONITOR STATUS MESSAGE PERFORMED BITE CHECK , T/S AS PER FIM 32-09 FAULT TREE 804 AND DUE TO LANDING GEAR HANDLE FEELS LIKE ITS STICKING R & R LANDING GEAR CONTROL HANDLE MODULE IAW AMM 32-31-01-404-011 UP TO AND INCLUDING STEP 10(B).  CONTINUED MX ACTION FROM AMM 32-31-01-404-011  D (10) C UP TO AND INCLUDING D (10) I.REQUIRES FURTHER MX ACTION. REF L/P 5066316 FOR FINDINGS ON SENSORS S10070 AND S10057 RT MLG. MODULE,  COMPLETED AMM 32-31-01-404-11 TO END NO DEFECTS NOTED. AS PER TOMC REQUEST PERFORMED EXTENSION AND RETRACTION OF LANDING GEAR NUMEROUS TIMES  IAW AMM 32-32-00 NO DEFECTS NOTED. CREW DECLARED EMERGENCY LANDING DUE TO LANDING GEAR DISAGREE MSG PRESENT ON INBOUND.
